M. Bardi and I. Capuzzo-dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Systems & Control: Foundations & Applications, With appendices by Maurizio Falcone and Pierpaolo Soravia. MR MR1484411, p.49001, 1997.

A. Bressan and Y. Hong, Optimal control problems on stratified domains, Netw. Heterog, pp.313-331, 2007.

I. Capuzzo-dolcetta and P. Lions, Hamilton-Jacobi equations with state constraints, Transactions of the American Mathematical Society, vol.318, issue.2, pp.318-643, 1990.
DOI : 10.1090/S0002-9947-1990-0951880-0

K. Deckelnick and C. M. Elliott, Uniqueness and error analysis for Hamilton- Jacobi equations with discontinuities, Interfaces Free Bound, pp.329-349, 2004.

K. Engel, M. Kramar-fijav?, R. Nagel, and E. Sikolya, Vertex control of flows in networks, Netw. Heterog. Media, vol.3, issue.4, pp.709-722, 2008.

I. Math, 49024) [7] , Hamilton-Jacobi equations: viscosity solutions and generalized gradients, J. Math. Anal. Appl, vol.3048890, issue.141 1, pp.295-298, 1987.

H. Frankowska, S. Plaskacz, and H. -. , Jacobi equations for infinite horizon control problems with state constraints, Calculus of variations and optimal control, Chapman & Hall MR MR1713859 (2001a:49027) [9] , Semicontinuous solutions of Hamilton-Jacobi-Bellman equations with degenerate state constraints, pp.97-116, 1998.

M. Garavello and B. Piccoli, Traffic flow on networks, Conservation laws models. MR MR2328174, p.90023, 2006.

H. Ishii and S. Koike, A New Formulation of State Constraint Problems for First-Order PDEs, SIAM Journal on Control and Optimization, vol.34, issue.2, pp.554-571, 1996.
DOI : 10.1137/S0363012993250268

S. Koike, On the Bellman equations with varying control, Bull. Austral, Math. Soc, vol.53, issue.1, pp.51-62, 1996.

P. Lions and P. E. Souganidis, Differential Games, Optimal Control and Directional Derivatives of Viscosity Solutions of Bellman???s and Isaacs??? Equations, SIAM Journal on Control and Optimization, vol.23, issue.4, pp.566-583, 1985.
DOI : 10.1137/0323036

S. Nicaise, Elliptic operators on elementary ramified spaces, Integral Equations and Operator Theory, vol.27, issue.3, pp.230-257, 1988.
DOI : 10.1007/BF01272120

Y. V. Pokornyi and A. V. Borovskikh, Differential Equations on Networks (Geometric Graphs), Differential equations on networks. MR 2070600, pp.691-71834058, 2004.
DOI : 10.1023/B:JOTH.0000012752.77290.fa

D. Schieborn, Viscosity solutions of Hamilton-Jacobi equations of Eikonal type on ramified spaces, 2006.

. Halil-mete and . Soner, Optimal control with state-space constraint. I, SIAM, J. Control Optim, vol.2487, issue.3, pp.552-561, 1986.

P. Soravia, Degenerate eikonal equations with discontinuous refraction index , ESAIM Control Optim, Calc. Var, vol.12, issue.2, pp.216-230, 2006.

A. I. Subbotin, Generalization of the fundamental equation of the theory of differential games) [22] , Generalization of the main equation of differential game theory, Dokl. Akad. Nauk SSSR J. Optim, vol.2548290104, issue.2, pp.293-297, 1980.

A. Tourin, A comparison theorem for a piecewise Lipschitz continuous Hamiltonian and application to Shape-from-Shading problems, Numerische Mathematik, vol.59, issue.2, pp.75-85, 1992.
DOI : 10.1007/BF01396221